Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4270
Title: On global solutions to a semilinear elliptic boundary problem in an unbounded domain
Authors: Egorov, Yuri V.
Kondratiev, Vladimir A.
Issue Date: 2000
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Yury V. Egorov and Vladimir A. Kondratiev, "On global solutions to a semilinear elliptic boundary problem in an unbounded domain", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 31 (2000) suppl.2, pp. 87-102.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
31 (2000) suppl.2
Abstract: 
We consider solutions to the elliptic linear equation
\[
Lu:=\underset{i,j=1}{\overset{n}{\sum}}\frac{\partial}{\partial x_{i}}\left(a_{ij}\left(x\right)\frac{\partial u}{\partial x_{j}}\right)=0\qquad\qquad\left(1\right)
\]
of second order in an unbounded domain
\[
\left\{ x=\left(x',x_{n}\right)\::\:\mid x'\mid\]
in $\mathbf{R}^{n}$. We study the asymptotic behiaviour as $x_{n}\rightarrow\infty$
of the solutions of $\left(1\right)$ satisfying the nonlinear boundary
condition
\[
\frac{\partial u}{\partial N}-b\left(x\right)\mid u\left(x\right)\mid^{p-1}u\left(x\right)=0\qquad\qquad\left(2\right)
\]
on the lateral surface
\[
S=\left\{ x\epsilon\partial Q,\;0\]
where p>0, b(x)$\geq b_{0}$ >0. We show that a global solution of
the problem can exist not for all values of parameters p, $\sigma$
and indicate these values. The boundary problem in the cylinder was
studied by us in $\left[1\right]$,$\left[2\right]$. The obtained
results generalize some results of B. Hu in $\left[4\right]$.
Type: Article
URI: http://hdl.handle.net/10077/4270
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.31 (2000) s2

Files in This Item:
File Description SizeFormat
EgorovKondratievRendMat31s2.pdf212.05 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

731
Last Week
10
Last month
2
checked on Jun 15, 2021

Download(s)

275
checked on Jun 15, 2021

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.